UNIGE document Scientific Article
previous document  unige:12473  next document
add to browser collection
Title

Error of Runge-Kutta methods for stiff problems studied via differential algebraic equations

Authors
Lubich, Christian
Roche, Michel
Published in BIT Numerical Mathematics. 1988, vol. 28, no. 3, p. 678-700
Abstract Runge-Kutta methods are studied when applied to stiff differential equations containing a small stiffness parameter eps. The coefficients in the expansion of the global error in powers of eps are the global errors of the Runge-Kutta method applied to a differential algebraic system. A study of these errors and of the remainder of the expansion yields sharp error bounds for the stiff problem. Numerical experiments confirm the results.
Identifiers
Full text
Structures
Citation
(ISO format)
HAIRER, Ernst, LUBICH, Christian, ROCHE, Michel. Error of Runge-Kutta methods for stiff problems studied via differential algebraic equations. In: BIT Numerical Mathematics, 1988, vol. 28, n° 3, p. 678-700. https://archive-ouverte.unige.ch/unige:12473

198 hits

0 download

Update

Deposited on : 2010-11-16

Export document
Format :
Citation style :